MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SHERLOCK 3CG; CENTRAL VENOUS CATHETER NAVIGATION SYSTEM, ELECTROCARDIOGRAPHIC/MAGNETIC

C.R. BARD, INC. (BASD) -3006260740 SHERLOCK 3CG; CENTRAL VENOUS CATHETER NAVIGATION SYSTEM, ELECTROCARDIOGRAPHIC/MAGNETIC
Catalog Number 9770351
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device was returned to the service facility for evaluation.During evaluation, the reported issue of tablet was dropped was confirmed.The right-side display of the surface pro tablet is physically damaged with numerous cracks and exposed electronic components.There are also numerous cracks along the lower front part of the touchscreen display.The root cause of the reported failure was identified as material failure of the touchscreen display due to device use.
 
Event or Problem Description
It was reported the tablet was dropped.25 feb 2026 evaluation found electronic components were exposed.

Brand Name
SHERLOCK 3CG
Common Device Name
CENTRAL VENOUS CATHETER NAVIGATION SYSTEM, ELECTROCARDIOGRAPHIC/MAGNETIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24462499
Report Number3006260740-2026-01221
Device Sequence Number18492626
Product Code LJS
UDI-Device Identifier00801741163029
UDI-Public(01)00801741163029(11)241010
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770351
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown